Pacific Journal of Mathematics

Divisors of polynomials and power series with positive coefficients.

T. S. Motzkin and E. G. Straus

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 641-652.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982802

Mathematical Reviews number (MathSciNet)
MR0245823

Zentralblatt MATH identifier
0183.04703

Subjects
Primary: 32.10
Secondary: 26.00

Citation

Motzkin, T. S.; Straus, E. G. Divisors of polynomials and power series with positive coefficients. Pacific J. Math. 29 (1969), no. 3, 641--652. https://projecteuclid.org/euclid.pjm/1102982802


Export citation